Document Detail


Sebotropic eruption associated with use of oral kava kava supplement.
MedLine Citation:
PMID:  25214405     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Supplement use is prevalent, and its use is increasing among older adults. Dermatologists need to be aware of the adverse cutaneous effects that can result from herbal supplement use. A 55-year-old man presented with an eruption in a sebotropic distribution after consuming kava kava for 3 weeks, which resolved after discontinuation of the supplement. This case highlights the need for clinicians to consider kava kava in the differential of sebotropic eruptions. The biology, mechanism of action, and potential systemic and cutaneous effects of kava kava are reviewed.
Authors:
J C Huynh; M M Asgari; M M Moore
Related Documents :
15868895 - Ureteral endometriosis and ovarian mucinous cystadenoma presenting with acute pyonephro...
1485515 - A phalangeal osteoid osteoma. case report.
6876285 - Endometriosis of the ureter can present as renal failure: a case report and review of e...
1828815 - Pigmented postacne osteoma cutis in a patient treated with minocycline: report and revi...
16150215 - Therapy-resistant psoriasis treated with alefacept and subsequent narrow band ultraviol...
23475795 - Cardiac surgery for ergotamine-induced multivalvular heart disease.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Clinical and experimental dermatology     Volume:  39     ISSN:  1365-2230     ISO Abbreviation:  Clin. Exp. Dermatol.     Publication Date:  2014 Oct 
Date Detail:
Created Date:  2014-09-12     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7606847     Medline TA:  Clin Exp Dermatol     Country:  England    
Other Details:
Languages:  eng     Pagination:  816-8     Citation Subset:  IM    
Copyright Information:
© 2014 British Association of Dermatologists.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Essential regional nerve blocks for the dermatologist: Part 1.
Next Document:  Segmental dyschromatosis with blue naevi and cherry angiomas: a new syndrome?